# SDR ZZDA5328497

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PIT CARGO TRACK CORRODED BEYOND LIMITS AT BS 790 LBL 17 IAW B 737 SRM 53-10-1 FIG 5, .050 INCH DEPTH IN BOTTOM OF RACK.  REMOVED DAMAGED SECTION BS 787 THROUGH BS 807.  LT CARGO TRACK IAW B 737 SRM 53-10-5.  FABRICATED NEW SECTION CARGO TRACK, SPLICES AND STRAPS IAW B 737 SRM 53-10-5 FIG 4.  (X)
